| Model Number |
VP-702-X |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, when putting tension on the thread when over-locking during an open carotid valve stitching, the thread broke close to the needle.Another thread was used.There was no patient injury.